Classification of approximately inner actions of discrete amenable groups on strongly amenable subfactors

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give the classification theorem of approximately inner actions of discrete amenable groups on strongly amenable subfactor of type II1 by means of the characteristic invariant and v invariant. To prove this theorem, we also give the classification theorem when the inner part and the centrally trivial part of actions coincide.

Original languageEnglish
Pages (from-to)1193-1206
Number of pages14
JournalInternational Journal of Mathematics
Volume16
Issue number10
DOIs
Publication statusPublished - Nov 1 2005

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this